Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Real forms of hermitian symmetric spaces


Author: Harris A. Jaffee
Journal: Bull. Amer. Math. Soc. 81 (1975), 456-458
MSC (1970): Primary 32M15, 53C35; Secondary 22E40
MathSciNet review: 0412490
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 32M15, 53C35, 22E40

Retrieve articles in all journals with MSC (1970): 32M15, 53C35, 22E40


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1975-13783-9
PII: S 0002-9904(1975)13783-9